发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Positive ion-neutral reactions in the ionosphere—reprinted from theJournal of Geophysical Research, Vol. 12, No. 17, pp. 4323-4329 (1965)

Positive ion-neutral reactions in the ionosphere—reprinted from theJournal of Geophysical Research, Vol. 12, No. 17, pp. 4323-4329 (1965)

Ferguson, E. E.; Fehsenfeld, F. C.; Goldan, P. D.; Schmeltekopf, A. L.
  • 期刊名称Journal of Mass Spectrometry
  • 作者Ferguson, E. E.; Fehsenfeld, F. C.; Goldan, P. D.; Schmeltekopf, A. L.
  • 卷第32卷
  • 期第12期
  • 印刷ISSN1076-5174
  • 电子ISSN1096-9888
  • 文件大小226.22KB
  • 发表时间1997-12
  • DOI10.1002/(sici)1096-9888(199712)32:12<1273::aid-jms615>3.0.co;2-o
  • 页码1273-1278
← 返回【学霸图书馆】主页